# SDR CALA2022033100847

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Lh" Fr35 Stgr30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROTO INSP OF "LH" FR35 STGR30 A CRACK INDICATION WAS NOTE D ON AFT LOWER HOLE. INTERIM REPAIR WAS ACCOMPLISHED PER ECRA 5321-02067 REF VT MAE NR0024388. EXTERNAL ANGLE FITTING BEFORE AC4010 REACHES 61391TFC / 132942TF ECRA 5321-02067 H WHICHEVER OCCURS FIRST PER PAR 2.2 OF LATEST REVISION OF INTERIM REPAIR ACCOMPLISHED PER ECRA PART 1 OF ECRA 5321-02067. DTA DIP CREATED PER STEP 38 TO INPSCT HOLE #2LHS FR35 STGR 30 OK TO DIP PER ECRA 5321-02067 LINE 38 TILL AIRCRAFT REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 61,391/132,942FH WHICHEVER COMES FIRST Q/C REVIEWED. Q/C REVIEWED. T/A: 61,391 TAFC OR 132,942 TAFH...SP/U366013 RECORDS UPDATE...SP
